×

Une famille infinie de formes quadratiques entières; leurs groupes d’automorphismes. (French) Zbl 0261.20022


MSC:

20F99 Special aspects of infinite or finite groups
20E36 Automorphisms of infinite groups
PDFBibTeX XMLCite
Full Text: DOI Numdam EuDML

References:

[1] E. R. BERLEKAMPF , Algebraic Coding Theory , Mc Graw Hill, 1968 . Zbl 0988.94521 · Zbl 0988.94521
[2] M. BROUÉ , Le réseau de Leech et le groupe de Conway (Thèse de 3e cycle, Paris, 1970 ).
[3] M. BROUÉ et M. ENGUEHARD , Une famille infinie de formes quadratiques entières ; leurs groupes d’automorphismes (C. R. Acad. Sc., Paris, t. 274, série A, 1972 , p. 19-22). MR 44 #6809 | Zbl 0227.20017 · Zbl 0227.20017
[4] J. H. CONWAY , A group of order 8 315 553 613 086 720 000 (Bull. London Math. Soc., vol. 1, 1969 , p. 79-88). MR 40 #1470 | Zbl 0186.32304 · Zbl 0186.32304
[5] O. T. O’MEARA , Introduction to quadratic forms , Springer Verlag, Berlin, 1963 . MR 27 #2485 | Zbl 0107.03301 · Zbl 0107.03301
[6] W. W. PETERSON , Error correcting codes , M. I. T. Press, Cambridge, 1961 . MR 22 #12003 | Zbl 0105.32802 · Zbl 0105.32802
[7] I. S. REED , A class of multiple-error-correcting codes and the decoding sheme (I. E. E. E. Trans. Inform. Theory, IT-4, 1954 , p. 38-49). MR 19,721b
[8] J. H. VAN LINT , Coding Theory (Lecture Notes, n^\circ 201, Springer Verlag, Berlin, 1971 ). MR 44 #3764 | Zbl 0224.94002 · Zbl 0224.94002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.